On the Well-Posedness of the Boussinesq Equation in the Triebel-Lizorkin-Lorentz Spaces
Zhaoyin Xiang and
Wei Yan
Abstract and Applied Analysis, 2012, vol. 2012, 1-17
Abstract:
We establish the local well-posedness and obtain a blow-up criterion of smooth solutions for the Boussinesq equations in the framework of Triebel-Lizorkin-Lorentz spaces. The main ingredients of our proofs are Littlewood-Paley decomposition and the paradifferential calculus.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/573087.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/573087.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573087
DOI: 10.1155/2012/573087
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().